# SDR DL76G030341

- Difficulty date: April 7, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 48,430 hours, 12,275 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 251009137
- Part serial: 10181
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE ATL/SCL FLT 147/06 REPORT STRONG ODOR OF BURNED PLASTIC FWD B/C SEATS FIRST 2 ROWS OF SEATS ON THE LT SIDE OF THE CABIN. CREW TURNED OFF IFE AND UTILITY BUSSES. ODOR DISSIPATED. CREW ELECTED TO CONTINUE TO SCL./C MTC FOUND THE FWD PROJECTOR INTERNALLY SHORTED. PROJECTOR DEACT AND MCO TO COVER. REF LOG C/N 328878001.  REPLACED PROJECTOR. OPS NOW NORMAL. MCO AND PLACARD REMOVED.
